Existence of embedded solutions of Plateau's problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 3, p. 447-495
@article{ASNSP_1979_4_6_3_447_0,
     author = {Almgren, Frederick J. and Simon, Leon},
     title = {Existence of embedded solutions of Plateau's problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {3},
     year = {1979},
     pages = {447-495},
     zbl = {0417.49051},
     mrnumber = {553794},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_3_447_0}
}
Almgren, Frederick J.; Simon, Leon. Existence of embedded solutions of Plateau's problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 3, pp. 447-495. http://www.numdam.org/item/ASNSP_1979_4_6_3_447_0/

[AA] W.K. Allard - F.J. Almgren, Jr., The structure of stationary one dimensional manifolds with positive density, preprint.

[A1] H.W. Alt, Verzweigungspunkte von H-Flächen I, Math. Z., 127 (1972), pp. 333-362. | MR 312404 | Zbl 0253.58007

[A2] H.W. Alt, Verzweigungspunkte von H-Flächen II, Math. Ann., 201 (1973), pp. 33-55. | MR 331195 | Zbl 0257.58005

[AS] L.V. Ahlfors - L. Sario, Riemann Surfaces, Princeton University Press, 1960. | MR 114911 | Zbl 0196.33801

[AT] F.J. Almgren, Jr. - W.P. Thurston, Examples of unknotted curves which bound only surfaces of high genus with their convex hulls, Ann. of Math., 105 (1977), pp. 527-538. | MR 442833 | Zbl 0353.53001

[AW1] W.K. Allard, On the first variation of a varifold, Ann. of Math., 95 (1972), pp. 417-491. | MR 307015 | Zbl 0252.49028

[AW2] W.K. Allard, On the first variation of a varifold: boundary behaviour, Ann. of Math., 101 (1975), pp. 418-446. | MR 397520 | Zbl 0319.49026

[C] R. Courant, Dirichlet's Principle, Interscience, 1950. | MR 36317

[D] J. Douglas, Solution of the problem of Plateau, Trans. Amer. Math. Soc., 33 (1931), pp. 263-321. | MR 1501590 | Zbl 0001.14102

[FH] H. Federer, Geometric measure theory, Springer-Verlag, 1969. | MR 257325 | Zbl 0176.00801

[G] R. Gulliver, Regularity of minimizing surfaces of prescribed mean curvature, Ann. of Math. (1973), pp. 275-305. | MR 317188 | Zbl 0246.53053

[GOR] R. Gulliver - R. Osserman - H. Royden, A theory of branched immersions of surfaces, Amer. J. Math., 95 (1973), pp. 750-812. | MR 362153 | Zbl 0295.53002

[GS1] R. Gulliver - J. Spruck, On embedded minimal surfaces, Ann. of Math., 103 (1976), pp. 331-347. | MR 405217 | Zbl 0347.49033

[GS2] R. Gulliver - J. Spruck, Correction to « On embedded minimal surfaces», Ann. of Math., 109 (1979), pp. 407-412. | MR 528970 | Zbl 0398.49024

[M] F. Morgan, Almost every curve in R3 bounds a unique area minimizing surface, Invent. Math., 45 (1978), pp. 253-297. | MR 513662 | Zbl 0378.49028

[MY] W.H. Meeksiii - S.T. Yau, The classical Plateau problem and the topology of 3-manifolds, Arch. Rational Mech. Anal.

[N] J.C.C. Nitsche, Contours bounding at least three solutions of Plateau's problem, Arch. Rational Mech. Anal., 30 (1968), pp. 1-11. | MR 226515 | Zbl 0164.14201

[O] R. Osserman, A proof of the regularity everywhere of the classical solution of Plateau's problem, Ann. of Math., 91 (1970), pp. 550-569. | MR 266070 | Zbl 0194.22302

[P] J. Pitts, Existence and regularity of minimal surfaces in Riemannian manifolds, Bull. Amer. Math. Soc., 82 (1976), pp. 503-504. | MR 405219 | Zbl 0329.49029

[R] T. Rado, The problem of least area and the problem of Plateau, Math. Z., 32 (1930), pp. 763-796. | JFM 56.0436.01 | MR 1545197

[TT] F. Tomi - A.J. Tromba, Extreme curves bound embedded minimal surfaces of the type of disc, Math. Z., 158 (1978), pp. 137-145. | MR 486522 | Zbl 0353.53032